has anybody else been on a nerve medicine and then there doctor desides they dont want to give you anymore, so mine put me on atarax, i dont see that it is helping at all, it doesn't make me calm down at all, it really doesn't do anything for me but give me dry mouth which she told me it would, what can i do to get this problem fixed? why would a doctor think this is like a xanax or valium? it does nothing to help your nerves.
That's the first I've heard of Ararat for nerves my kids have used it for itching and asthma. Maybe you could suggest klonopin ? It is a benzo but very mild. If your doctor Is trying to get u off benzodiazepine he could at least loser your dosage. Anxiety is no fun. Good luck
Oh, I may be mistaken but I think that Ararax is a steroid, that's no fun either.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2012 • 2 answers
Posted 27 Jan 2013 • 1 answer
Posted 26 Feb 2014 • 1 answer
Posted 21 Sep 2014 • 1 answer
Has anyone taken Atarax for hep c itch while taking Harvoni? If so love some feedback. I have been..
Posted 21 Aug 2017 • 0 answers